# SDR DALA2020021801194

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1205-1210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL STA 1205-1210 BTW LONGS 30 AND 29RH AT AFT CARGO COMPARTMENT MRB 53-302-07 (CCT) SUMMARY OF NRC 00349: CORROSION LEVEL 1: CORROSION ON INTERCOSTAL STA 1205 TO 1210 BTW LONGS 30 TO 29 RH AT AFT CARGO COMPARTMENT WAS REMOVED PER MD90 VOL. LL SRM 51-10-03 PAR. 26 (A ) AND (UT) WAS ACCOMPLISHED PER NDT SPM 04-00-07 PAR. 5 FIG. 3 SHEET 1 AND 2. ORIGINAL THICKNESS IS 0.040" AND REMAINING THICKNESS IS 0.039" THEREFORE IT'S WITHIN LIMITS PER ERA 511165- 14MA REV. D. EQUIPMENT OLYMPUS 38DL C/N: 1787 S/N:171455902 EXP: 21/FEB/20. TRANSDUCER SONOPEN V26-RM N/S: 947479 ASSOCIATED ER/A 00-511165 ADDED FOR AC 9208 LOG-PAGE UPDATED (1494320)
